Unusual Flexural Drug Reaction With Epidermal Pustules Associated With Adalimumab Treatment

Title

Unusual Flexural Drug Reaction With Epidermal Pustules Associated With Adalimumab Treatment

Creator

Kistjansson A K; Poulos G A; Chang T; Gilliam A C; Cooper K D

Publisher

Journal of the American Academy of Dermatology

Date

2008
2008-05

Subject

Dermatology; psoriasis

Format

Journal Article or Conference Abstract Publication

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

S108-S109

Issue

5

Volume

58

Citation

Kistjansson A K; Poulos G A; Chang T; Gilliam A C; Cooper K D, “Unusual Flexural Drug Reaction With Epidermal Pustules Associated With Adalimumab Treatment,” NEOMED Bibliography Database, accessed January 22, 2021, https://neomed.omeka.net/items/show/10493.

Social Bookmarking